Translator Disclaimer
June 2019 On scaling limit of a cost in adhoc network model
Yukio Nagahata
Kodai Math. J. 42(2): 247-273 (June 2019). DOI: 10.2996/kmj/1562032830

Abstract

We are interested in giving a mathematical formula of a cost in adhoc network model. In our model, the cost is formulated as an application of first-passage percolation and the motion of devices is random, and an asymptotic density of devices is formulated by hydrodynamic limit. Under some technical assumptions, we give asymptotics of a cost in adhoc network model. In order to formulate this model, we extend the results of first-passage percolation given by Howard Newman [3] to that in inhomogeneous environments.

Citation

Download Citation

Yukio Nagahata. "On scaling limit of a cost in adhoc network model." Kodai Math. J. 42 (2) 247 - 273, June 2019. https://doi.org/10.2996/kmj/1562032830

Information

Published: June 2019
First available in Project Euclid: 2 July 2019

zbMATH: 07108012
MathSciNet: MR3981306
Digital Object Identifier: 10.2996/kmj/1562032830

Rights: Copyright © 2019 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • June 2019
Back to Top